# SDR CALA2023021000375

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767
- Aircraft serial: 29449
- Aircraft time: 86,169 hours, 12,251 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 145T87039
- Condition: Unknown
- Location: Lh Sta 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACOMPLISHMENT OF EC/RA  5350-02474 THE LH STA 955 PRESSURE DECK STIFFENER HAS EXISTING REPAIR INTERFERENCE -INTERIM REPAIR / DEVIATION REQUIRED. CYCLES (TOTAL AIRCRAFT FLIGHT CYCLES 42,251) AND AT A REPETITIVE L INTERNAL (FROM TOP) AND EXTERNAL (FROM WHEEL WELL SIDE) INSPEC NCLUDING THE DECK/WEB WITHIN 2 INCHES OF EXISTING DOUBLER REPAIR INSPECTION INTERVAL OF 3,000 HOURS, ACCOMPLISH A DETAILED VISUA TIONS PER PART 2 ? INSPECTION REQUIREMENTS, IN THE REPAIR AREA I ACCOMPLISHED INTERIM REPAIR IAW PART 1 OF EC/RA 5310-08109. STEP UPDATED TO MAJOR REPAIR AND TO MATCH A/C TIME 3 OF EC/RA REQUIRES DTA DIP FOR    "ON OR BEFORE 30,000 FLIGHT PER ECRA 5310-08109: "ON OR BEFORE 30,000 FLIGHT CYCLES (TOTAL TOMC-APPROVAL FROM SC1ELBYC COMMENT AIRCRAFT FLIGHT CYCLES 42,251) AND AT A REPETITIVE INSPECTION INTERVAL OF 3,000 HOURS, ACCOMPLISH A DETAILED VISUAL INTERNAL (FROM TOP) AND EXTERNAL (FROM WHEEL WELL SIDE) INSPECTIONS PER PART 2 - INSPECTION REQUIREMENTS, IN THE REPAIR AREA INCLUDING THE DECK/WEB WITHIN 2 INCHES OF EXISTING DOUBLER REPAIR. DIP 53-DIP NEEDS FLAGGED AS MAJOR REPAIR RII INSP OK BY HX 203141 AND THE STIFFENER WITHIN 2 INCHES OF THE FWD AND AFT EDGES OF UPDATED TO MAJOR REPAIR AND TO MATCH A/C TIME. QC REVIEWED THE REPAIR SPLICES FOR CORROSION AND CRACKING, PER THE LATEST REVISION OF EC/RA 5310-08109." QC REVIEWED INIT: 42251 TAFC INIT WILL ITO TO RIR RIR : 3000 FH ...VC/U392424 RECORDS UPDATE
